# SDR CA110113001

- Difficulty date: December 17, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Piper PA-31
- Aircraft time: 6,380 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Housing
- Part number: 4027300
- Condition: Cracked
- Location: Nlg
- Part time: 6,489 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HRS INSP, WE FOUND THE NLG HSG CRACK.
